MathSciNet Relay Station
MathSciNet bibliographic data
MR2286043 58J05 (26D15 35B33 35J20 46E35 58E35)
Collion, Stephane; Hebey, Emmanuel; Vaugon, Michel Sharp Sobolev inequalities in the presence of a twist. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2531–2537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement